# SDR JJBA20241118005

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 49,461 hours, 32,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 69507
- Condition: Inoperative
- Location: Zone 200
- Part time: 2,383 hours, 2,234 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS OUT. REMOVED AND REPLACED EMERGENCY BATTERY #2. OPS CHECK SAT.
